It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Restless Leg Syndrome Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-10-2013, 05:33 PM   #1
Newbie
(male)
 
Join Date: May 2013
Location: Hamilton, ohio
Posts: 3
Steve111551 HB User
Unhappy Tramadol withdrawal

Have had RLS as long as I can remember. Have been taking requip for about 7 yrs. I had a hip replacement about 1 1/2 yrs ago and have been taking 4 -50 mg tramadol every day .IT WAS GREAT! Never had an Rls symptom the entire time. Now I am trying to quit the tram and my RLS is driving me insane. I am currently symptomatic almost 24 hrs a day. I am now taking 2 requip a day to try and control symptoms with no success. Can't sleep more than 15 minutes at a time before I am up pacing the floor, can't sit still, can't concentrate. Absolutely driving me crazy for the last week! Anyone have any suggestions. I feel desperate. Was taking tram because I knew opiates would enhance symptoms....didn't think tram would !

Last edited by Steve111551; 05-10-2013 at 05:36 PM.

 
Reply With Quote
Old 05-11-2013, 08:48 AM   #2
Newbie
(male)
 
Join Date: May 2013
Location: uk
Posts: 5
nellyd HB User
Re: Tramadol withdrawal

Hi steve,

I know exactly how you feel. I did the tramadol route for a while as they really work in relaxing the muscles and totally gettin rid of the symptoms of rls don't they. They do have side effects though and I found I had no appetite and terrible itching at night when in bed.

After a month of them the doctor got all wierd and stopped my prescription, which I was quite glad of coz the tramadol can space you out.

I then managed to get cocodamol tablets in the 30mg dose and they worked brilliantly and had no side effects and got rid of the symptoms.

Now, my doctor has decided that I can't have the cocodamol any more and put me on mirapex. I started em yesterday and unfortunatley they did nothing at all to alleviate the burning and aching so I found myself back to sQuare one, taking more over the counter weaker cocodamol to get some relief.

Best of luck in your search to find the relief that works for you, wouldn't it be great to give your doctor your symptoms for 24 hours. I'm sure they would be more accomodating then wouldn't they.

 
Reply With Quote
Sponsors Lightbulb
   
Old 05-13-2013, 06:03 AM   #3
Newbie
(male)
 
Join Date: May 2013
Location: Hamilton, ohio
Posts: 3
Steve111551 HB User
Re: Tramadol withdrawal

Quote:
Originally Posted by nellyd View Post
Hi steve,

I know exactly how you feel. I did the tramadol route for a while as they really work in relaxing the muscles and totally gettin rid of the symptoms of rls don't they. They do have side effects though and I found I had no appetite and terrible itching at night when in bed.

After a month of them the doctor got all wierd and stopped my prescription, which I was quite glad of coz the tramadol can space you out.

I then managed to get cocodamol tablets in the 30mg dose and they worked brilliantly and had no side effects and got rid of the symptoms.

Now, my doctor has decided that I can't have the cocodamol any more and put me on mirapex. I started em yesterday and unfortunatley they did nothing at all to alleviate the burning and aching so I found myself back to sQuare one, taking more over the counter weaker cocodamol to get some relief.

Best of luck in your search to find the relief that works for you, wouldn't it be great to give your doctor your symptoms for 24 hours. I'm sure they would be more accomodating then wouldn't they.

 
Reply With Quote
Old 05-13-2013, 06:13 AM   #4
Newbie
(male)
 
Join Date: May 2013
Location: Hamilton, ohio
Posts: 3
Steve111551 HB User
Re: Tramadol withdrawal

I wouldn't wish these symptoms on anyone, but have to agree that they should experience it for at least one hour. It's so frustrating not even being able sleep close to my wife without driving her insane! With the ultram there were even nights that I didn't have access to requip and was fine. I hate requip with a passion. No matter what time i take it, it ALWAYS seems i have to endure the symptoms For at least half an hour every night.When first prescribed I was symptomatic maybe 2 or 3 days a week. Since it is every night. So I think that qualifies as addiction to a medicine .

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Clonazepam
Folic
Klonopin
Mirapex
  Neurontin
Potassium Quinine
Requip
Tylenol




TOP THANKED CONTRIBUTORS



nomoresuffering (13), FarmGirl31 (3), MissHelen (3), Ben1978 (3), cerajoan (3), louise1968 (3), kanut (2), Aliguy119 (2), Blacktea (2), Rubyslipper1955 (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!